Optical solitons and conservation law in birefringent fibers with Kundu-Eckhaus equation by extended trial function method

Biswas A., EKİCİ M., SÖNMEZOĞLU A., Kara A. H.

OPTIK, vol.179, pp.471-478, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 179
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2018.10.198
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.471-478
  • Keywords: Solitons, Kundu-Eckhaus equation, Birefringence, PERTURBATION, DARK
  • Yozgat Bozok University Affiliated: Yes


This paper presents bright and singular optical solitons in birefringent fibers modeled by Kundu-Eckhaus equation. The extended trial function scheme successfully obtains such solitons. The conservation law is also computed for the bright solitons.